Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Uniform approximation on noncompact spaces


Author: R. E. Edwards
Journal: Trans. Amer. Math. Soc. 122 (1966), 249-276
MSC: Primary 46.55; Secondary 41.00
DOI: https://doi.org/10.1090/S0002-9947-1966-0196472-5
MathSciNet review: 0196472
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. S. Herz, The spectral theory of bounded fuctions, Trans. Amer. Math. Soc. 94 (1960), 181-232. MR 0131779 (24:A1627)
  • [2] R. E. Edwards, Functional analysis: Theory and applications, Holt, Rinehart and Winston, New York, 1965. MR 0221256 (36:4308)
  • [3] S. Banach, Théorie des opérations linéaires, Monografje Matematyzcne, I, Warsaw, 1932.
  • [4] E. Hewitt, A survey of harmonic analysis, Surveys in Applied Mathematics, Vol. 4, Wiley, New York, 1958. MR 0103389 (21:2159)
  • [5] L. H. Loomis, An introduction to abstract harmonic analysis, Van Nostrand, Princeton, N. J., 1953. MR 0054173 (14:883c)
  • [6] R. E. Edwards, The exchange formula for distributions and spans of translates, Proc. Amer. Math. Soc. 4 (1953), 888-894. MR 0064907 (16:354f)
  • [7] A. Zygmund, Trigonometric series, Vols. I, II, Cambridge Univ. Press, New York, 1959. MR 0236587 (38:4882)
  • [8] E. C. Titchmarsh, Introduction to the theory of Fourier integrals, Oxford Univ. Press, Oxford, 1948.
  • [9] L. Schwartz, Théorie des distributions, Tomes I, II, Actualités Sci. Ind. Nos. 1091, 1122, Hermann, Paris, 1950, 1951.
  • [10] L. Hörmander, Linear partial differential operators, Springer, Berlin, 1963.
  • [11] H. Garnir, Les problèmes aux limites de la physique mathématique, Birkhauser Verlag, Basel, 1958. MR 0104054 (21:2816)
  • [12] J.-P. Kahane, Transformées de Fourier des functions sommables, Proc. Internat. Congress of Mathematicians, 1962, pp. 114-131, Uppsala, 1963. MR 0176286 (31:561)
  • [13] J.-P. Kahane and R. Salem, Ensembles parfaits et séries trigonométriques, Actualités Sci. Ind. No. 1301, Hermann, Paris, 1963. MR 0160065 (28:3279)
  • [14] R. E. Edwards, Approximation theorems for translates, Proc. London Math. Soc. (3) 9 (1959), 321-342. MR 0124688 (23:A1999)
  • [15] -, Spans of translates in $ {L^p}(G)$, J. Austral. Math. Soc. (2) 5 (1965), 216-233. MR 0192279 (33:505)
  • [16] -, Supports and singular supports of pseudomeasures, J. Austral. Math. Soc. (to appear). MR 0203372 (34:3225)
  • [17] W. Rudin, Fourier analysis on groups, Interscience, New York, 1962. MR 0152834 (27:2808)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.55, 41.00

Retrieve articles in all journals with MSC: 46.55, 41.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0196472-5
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society